# SDR ROSS0401

- Difficulty date: February 3, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 45,745 hours, 59,443 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: 7000010101
- Part serial: 9676
- Condition: Intermittent
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON EXTENDING GEAR, NOSE GEAR DOWN LIGHTS DID NOT ILLUMINATE, OTHER SWITCHING STUCK IN AIR MODE.  NOTE: NO NOSE UNSAFE LIGHT ILLUMINATED, AFTER LANDING TAPPED ON NOSE GEAR DOWNLOCK SWITCH LIGHTS CAME ON.  REMOVED AND REPLACED SWITCH AS PER DC9 MM CH 32-60-00 PG 1 PARA 1 GENERAL C 1 THRU 5 ITEM PARA 2A AND B1 AND 2.  P/N 700-001-01-01, S/N OFF 9676, S/N ON 10841.
